# SDR REXA2016101001965

- Difficulty date: October 10, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Attach Fitting
- Part number: 22850080109
- Condition: Chafed
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE UPPER NOSE INLET COWL (FAN) OUTBOARD ATTACHMENT STRIP IS CHAFED ALONG LOWER EDGE.  REMOVED AND REPLACED THE NR 2 ENG UPPER NOSE TCOWL ATTACHMENT STRIP IAW CMM 71-14-01 AND RETURNED TO ORG FINISH. CMM IAW TASK 71-14-01-300-814-A01.
